IJPAM: Volume 92, No. 2 (2014)

A SYSTEMATIC APPROACH FOR SOLVING MIXED
INTUITIONISTIC FUZZY TRANSPORTATION PROBLEMS

P. Senthil Kumar$^1$, R. Jahir Hussain$^2$
$^{1,2}$PG and Research Department of Mathematics
Jamal Mohamed College (Autonomous)
Tirchirappalli, 620 020, Tamilnadu, INDIA


Abstract. In this paper, we formulate a transportation problem in which supplies, demands and costs are different types of real, fuzzy and intuitionistic fuzzy numbers. The new multiplication operations of triangular intuitionistic fuzzy numbers are employed to get the optimal solution. Mixed Intuitionistic fuzzy zero point method is proposed to find the optimal solution in terms of triangular intuitionistic fuzzy numbers. The proposed method is easy to understand and to apply for finding the intuitionistic fuzzy optimal solution in a mixed intuitionistic fuzzy transportation problem. The method is illustrated by a numerical example.

Received: November 19, 2013

AMS Subject Classification: 03E72, 03F55, 90B06

Key Words and Phrases: triangular intuitionistic fuzzy numbers, mixed intuitionistic fuzzy transportation problem, intuitionistic fuzzy zero point method, optimal solution

Download paper from here.




DOI: 10.12732/ijpam.v92i2.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 181 - 190

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).